MathSciNet Relay Station
MathSciNet bibliographic data
MR1145691 22E15 (17B66 22E60 53C12)
Kubarski, Jan A criterion for the minimal closedness of the Lie subalgebra corresponding to a connected nonclosed Lie subgroup. Rev. Mat. Univ. Complut. Madrid 4 (1991), no. 2-3, 159–176.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement